# SDR DHL2003741009

- Difficulty date: October 2, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D17
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR IS DIFFICULT TO OPEN AND CLOSE.  TIGHTENED SCREWS ON DOOR FRAME AND DOOR. OPS CHECKED GOOD IAW 20-80-1 AND 52-50-1.
